"Sildenafil-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms: Case Report With Review".

Sildenafil is one of the commonest over the counter (OTC) drugs which is orally taken by the people for sexual enhancement. It is an inhibitor of phosphodiesterase type 5 (PDE5) and results in engorgement of carpora cavernosa and help in erectile dysfunction. There are fewer adverse cutaneous drug reactions reported by sildenafil perhaps due to use of the drug without medical prescription. Here we are reporting a case of sildenafil induced hypersensitivity syndrome that is possibly the first one and reviewing the medical literature on type of adverse cutaneous drug eruption due to sildenafil and other PDE5 inhibitors. This article is protected by copyright. All rights reserved.

Dermatologic therapy. 2020 Jun 15 [Epub ahead of print]

Sunil Kumar Gupta, Ayman Abdelmaksoud

Deptt.of Dermatology, All India Institute of Medical Sciences, Gorakhpur, India., Faculty, Mansoura Dermatology, Venereology & Leprology Hospital, Mansoura, Egypt.

email news signup